Most people will take some of the OTC (over the counter) painkillers if they experience headache. Non steroid anti inflammatory drugs, or simply NSAIDs, such as ibuprofen or acetaminophen usually can help and relieve the headache. What you should be aware of is that you might use these medications way too often, if you don’t discover the reason of your headaches.
Sometimes, it could be just a transitory condition and there’s no need to worry. But, if you experience headaches on a regular basis and always need to take some medicine to ease it – it’s time to think about your habits or consult your doctor.
Just in the USA, one of every ten people (or some 30 millions) is suffering from a headache at this particular moment. Some are associated with the stress or some other medical condition and some are there as the adverse effects of the medications you are using.
If you are reading this, you are interested to relieve your headache or interested in Levitra side effects. Whatever the cause, you should know that headache is one of the side effects of this drug.
This medication is used to treat erectile dysfunction (ED) in men. It is also known under the generic name of vardenafil, and it works by increasing the blood flow to the penis and aiding the erection. More precisely, the drug affects the enzyme in the lining of the blood vessels in the penis, relaxing the blood vessels and providing more blood to the corpus cavernosum of the penis and thus causing and maintaining the erection for longer time.
Doctors always warn the patients using Levitra not to use more drug than it was prescribed, and to avoid heavy food and alcohol. They also inform their patients that there is a possibility to experience some headaches while using Levitra.
Headaches while Using Levitra?
The problem with this medication, and many other drugs, also, is that its effect can’t be localized. It means that Levitra affects all other organs in the body, particularly the brain. Relaxation of the blood vessels in the brain, and more blood going through those blood vessels is what can cause headaches in men using this drug.
If you are prescribed Levitra for your ED problem there is a 20% chance you would experience the headache. In some patients, headaches are manageable and there is nothing you should do. If, however, your headache is bothersome and/or severe, you should consult your doctor. Sometimes, he/she will suggest some different drug to treat the ED. Your lifestyle options might be causing this problem and your doctor might be able to identify the reason and treat it without any medications.